# SDR RAIA201809100009

- Difficulty date: September 10, 2018
- Submitted: September 30, 2018
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 38,078 hours, 23,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Holder
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SUPPORT ROD CUP HOLDER AT FRAME 68 IS CRACKED ON BACKSIDE.  REMOVED AND REPLACED AFT CARGO DOOR SUPPORT ROD CUP HOLDER AT FRAME 68.
